my son is 6 yrs old n i just put him adderal wat r the side effects

MOST HELPFUL POSTS

Sarah - posted on 02/20/2016

8,728

0

21

Why would you start you child on a medication without knowing what to expect? The doctor or pharmacist could have answered you questions, why didn't you ask?

♫ Shawnn ♪♫♫ - posted on 02/20/2016

13,207

21

2014

Stop speaking in "text" it's irritating.

https://www.google.com/webhp?sourceid=chrome-instant&ion=1&espv=2&ie=UTF-8#q=adderall%20side%20effects

2 seconds on a google search.

5 Comments

View replies by

Tessa - posted on 02/21/2016

1

0

0

When my son started that, he had night terrors & he would sit there & cry for 30 min. - a hour or so !! I took him off it for & put him on Ritalin & he's so much better !! I'm talking about that night, I no night terrors of & he stopped his crying also have!!

♫ Shawnn ♪♫♫ - posted on 02/21/2016

13,207

21

2014

Again, you should have asked the physician BEFORE even filling the prescription.

As it stands, I've given you what I can. Stop beating around the bush, call your friggin doctor, AND ASK HIM THIS QUESTION.

Jessica - posted on 02/20/2016

3

0

1

The Dr told me couple of side effects but I wanna know is there anything I should worry about

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms